Journal of the Mathematical Society of Japan

Homogenization of cadlag processes

Matsuyo TOMISAKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 44, Number 2 (1992), 281-305.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227107592

Digital Object Identifier
doi:10.2969/jmsj/04420281

Mathematical Reviews number (MathSciNet)
MR1154844

Zentralblatt MATH identifier
0741.60076

Subjects
Primary: 60J25: Continuous-time Markov processes on general state spaces
Secondary: 60F17: Functional limit theorems; invariance principles 60J60: Diffusion processes [See also 58J65]

Citation

TOMISAKI, Matsuyo. Homogenization of cadlag processes. J. Math. Soc. Japan 44 (1992), no. 2, 281--305. doi:10.2969/jmsj/04420281. https://projecteuclid.org/euclid.jmsj/1227107592


Export citation